# SDR SWAA2023061646134

- Difficulty date: May 7, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER SUPPORT BRACKET AT STA 727 BULKHEAD; BL 0 FOUND CRACKED<[01] (FINAL) REMOVED AND REPLACED AFT CARGO COMPARTMENT LOWER SUPPORT BRACKET AT STA 727; BL 0 AS PER B 737-700 SRM 51-40-02-0G-0 AND DWG# 144A9401.;[02] VERIFIED ENTRY#1
